# SDR R61A201410101110

- Difficulty date: October 10, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N809MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000022
- Aircraft time: 26,499 hours, 19,785 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Corroded
- Location: Waste Panel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK WASTE PANEL BONDING WIRE ATTACH POINT IS CORRODED. MAINTENANCE R & R WASTE PANEL SERVICE DOOR IAW AMM 20-10-01, PN 170-86668-403, PANEL.
